# SDR 2013FA0000580

- Difficulty date: September 26, 2013
- Submitted: September 29, 2013
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 1295140771
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR HANDLE PUSHROD BROKEN UPON CLOSING THE DOOR.  REPLACED CREW DOOR HANDLE LINK ASSY.
